# SDR DALA2015021701455

- Difficulty date: February 14, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 71,899 hours, 32,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BS 1212 BETWEEN LONGERON 29-30R AT AFT CARGO BAY.  CORROSION REMOVED,  WITHIN LIMITS IAW SRM 51-30-2, 51-10-3, PAR 26, 21, 14, 38 AND ERA NR 511165-14 MA, REV B.
